Aa
A
A
A
Close
Pregnancy Community
72.2k Members
Avatar universal

I just need someone to verify this

had my period november 3-7
had sex with my boyfriend november 8 (he didn't finish and we used a condom)
took plan b november 9 becuase i always get anxious and paranoid
i bled from november 16-18
Had a period December 3-7
I'm 2 days late.

I have messed around with my boyfriend but no sex since november. I know I'm worrying over nothing, I just need verification that it's ok.
2 Responses
Avatar universal
4848, PlanB messes with your next period, as you discovered.  It seems like it might have messed with the period after that, too. You are not listing any early pregnancy signs so I think you are in the clear. Run a home pregnancy test to ease your concerns, then just wait for your system to straighten itself out.
15695260 tn?1443705964
Ppowb has given you excellent insight.  Plan B can make your period irregular for 2 to 3 full months after taking it.  Here is an article as well that may interest you regarding determining if you are pregnant.  Store it away for the future too.  https://www.medhelp.org/pregnancy-health/articles/Could-You-Be-Pregnant/1081  ;

We wish you the best of health!
Have an Answer?
Top Pregnancy Answerers
13167 tn?1327197724
Austin, TX
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Get information and tips on how to help you choose the right place to deliver your baby.
Get the facts on how twins and multiples are formed and your chance of carrying more than one baby at a time.
Learn about the risks and benefits of circumcision.
What to expect during the first hours after delivery.
Learn about early screening and test options for your pregnancy.
Learn about testing and treatment for GBS bacterium.